# SDR AWKA20170106003

- Difficulty date: December 31, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N767XJ
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 15,534 hours, 9,119 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A FLEET WIDE FIRE LOOP INTERFERENCE INSPECTION, THE FOLLOWING ITEMS WERE FOUND ON ENGINE NR 1. REPLACED FUEL LINE (P/N 23056762) DUE TO CHAFING BEYOND LIMITS. ALSO, OIL LINES (P/N 23056412, 23086653, AND 23054499) WERE ALL BLENDED PER MANUFACTURE’S MAINTENANCE MANUAL DUE TO CHAFFING, AND WERE FOUND TO BE WITHIN LIMITS. ENGINE NR 2 FUEL LINE (P/N 23056449) WAS BLENDED PER MANUFACTURE’S MAINTENANCE MANUAL DUE TO CHAFFING, AND WAS FOUND TO BE WITHIN LIMITS.
